MathSciNet Relay Station
MathSciNet bibliographic data
MR546313 (80m:57010) 57N99 (15A21)
Cappell, Sylvain E.; Shaneson, Julius L. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 6, 899–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement